# SDR MWEA97002

- Difficulty date: January 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602ME
- Make and model: Doug DC-9-32
- Aircraft serial: 48133
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Part number: 50226
- Condition: Smoking
- Location: Fwd Galley
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS, RIGHT OVEN SMOKED EXCESSIVELY WHEN TURNED ON.  MAINTENANCE REMOVED AND REPLACED OVEN, OPS CHECK GOOD.
